# SDR 9801119877

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION ACCOMPANIED BY TAKEOFF WARNING HORN AND LOSS OF PRESSURIZATION.  CREW RECYCLED GEAR AND GEAR INDICATION AND SYSTEM FUNCTIONS RETURNED TO NORMAL.  FLIGHT WAS CONTINUED TO DESTINATION AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE NOSE GEAR STRUT SCHRADER VALVE AND SERVICED STRUT TO PROPER LEVEL.  OPERATIONAL CHECK NORMAL.
